# SDR SWAA2024050973177

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD CUTOUT SURROUND STRUCTURE AFT SHIELD HAS CORROSION AT STA847+1'; RBL25; WL163. (MARKED)<[01] REMOVED AND REPLACED ON ACB CUTOUT SURROUND STRUCTURE AFT SHIELD BS 847 - BS 867 RBL 25 WL163 IAW SRM 51-40-02; DWG 146A0081.
